Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using suppositories for anal fissure. Severe constipation. Need medication

Hi I have recently suffered for an anal fissure , I have been taking suppositories and I feel that the problem has healed but I did not pass stool for 1 week . I have just tried to go but it feels like my anus is too small for the stool and it causes me to much pain so I can t go is there anything I can do to help me go less painfully ?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

you have only mentioned that you have been on suppositories for anal fissure, but no other treatment.

Have you consulted a Surgeon/proctologist ?

Even though Constipation is one of the causes for Fissure in ano, the treatment involves.,

1) High Fibre Diet.

2)A course of Antibiotic/Anti inflammatory medications.

3)Sitz Bath regularly twice a day.

4)A local application containing antibiotic/steroid and local anaesthetic.They are sold by various names such as Proctosedyl/Anovate/Shield/Smuth etc.,

In India Diltiazem 02% in a Gel base has been tried with varying degrees of success.

5)Surgical treatment;-

a)Dilatation under GA /Spinal Anaesthesia(b) Excision of Anal Fissure.

In the present condition of yours, you will have to reach ER for an Emergency Soap Water Enema or Digital Evacuation in ER. later on pls consult a Surgeon for the above mentioned treatment protocol.

Wishing you a speedy recovery.,

Best Regards.,

Dr lt Cdr ASN Bhushan.,

Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor